# SDR USAA060249

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146W062015
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AFT PASSENGER ENTRANCE DOOR GOUGED, STA 1640 STR 9-12 WL 250.  REMOVED & REPLACED HANDLE PAN PER SRM 51-40-02, 52-10-01, 51-40-05, DEFECT SIZE: 3"L X .125"W X .015"D.
